# SDR CA090112014

- Difficulty date: January 9, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 39,787 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: 54H60117
- Condition: Leaking
- Location: Prop Blade
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER DEPARTING YELLOWKNIFE, AT APPROXIMATELY 55 NAUTICAL NORTH THE CREW OBSERVED A NR 2 PROP LOW OIL INDICATION ILLUMINATED.  THE CREW SHUT DOWN NR 2 ENGINE AND RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE REPLACED THE NR 2 PROPELLER ASSEMBLY.  (TC NR 20090112014)
